HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Self-dual centroaffine surfaces of codimension two with constant affine mean curvature

Files in This Item:
pre460.pdf518.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83606

Title: Self-dual centroaffine surfaces of codimension two with constant affine mean curvature
Authors: Furuhata, H. Browse this author
Kurose, T. Browse this author
Keywords: equi-centroaffi.ne differential geometry
minimal surfaces
CMC surfaces
representation formula
Issue Date: 1-Jun-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 460
Start Page: 1
End Page: 14
Abstract: We explicitly determine the minimal, self-dual centroaffine surfaces in JR.4 \ {O} by giving a representation formula. Moreover, we describe the self-dual centroaffine surfaces with affine mean curvature -1.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69210
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University